MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, AIM SAFELIGHT? FIBER OPTIC CABLE, 5.0MM X 10FT / 3.05M; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, AIM SAFELIGHT? FIBER OPTIC CABLE, 5.0MM X 10FT / 3.05M; CONFOCAL OPTICAL IMAGING
Catalog Number 0233050300
Medical Device Problem Codes Output Problem (3005); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the there was loss of light.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
Alleged failure: multiple issues with light cables and adapters.Cables work intermittently or not at all, adapters work intermittently or not at all.Update loss of light for 1-2 minutes.Likely 1-2 minutes to quickly troubleshoot and to get another light cable or adapter.Replacement device used to complete the procedure.] the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Probable root causes are: safelight bad adapters.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported the there was loss of light.

Brand Name
PKG, AIM SAFELIGHT? FIBER OPTIC CABLE, 5.0MM X 10FT / 3.05M
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18163073
Report Number0002936485-2023-01170
Device Sequence Number7321383
Product Code OWN
UDI-Device Identifier07613327051674
UDI-Public07613327051674
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown